On Random Topological Structures
Ravi P. Agarwal,
Yeol Je Cho and
Reza Saadati
Abstract and Applied Analysis, 2011, vol. 2011, 1-41
Abstract:
We present some topics about random spaces. The main purpose of this paper is to study topological structure of random normed spaces and random functional analysis. These subjects are important to the study of nonlinear analysis in random normed spaces.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/762361.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/762361.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:762361
DOI: 10.1155/2011/762361
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().